# SDR 04FDEA02649

- Difficulty date: September 4, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: AUB702533
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE PYLON AFT SPHERICAL ATTACH BOLT TORQUE STRIPE BROKEN AND THE BEARING IS MIGRATING.  REMOVED BEARING IAW DC10MM 54-40-02, REMOVED CORROSION IAW DC10 MM 54-40-02.  REMOVED AFT BULKHEAD FITTING AUB 7025-33 IAW DC10-30 SRM 51-31-01 VOL II, LOCATED, DRILLED NEW AFT BULKHEAD FITTING IAW DAC DWG AUB 7025 AND DC 10-30 SRM 51-31-01 VOL II, PIN AUB 7025-33 INSTALLED IAW DAC DWG AUB 7025 AND DC10 SRM 51-31-01 VOL II.  REFERENCE N/R N00494.
